# SDR KCSA202512051234

- Difficulty date: December 5, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N740CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24405
- Aircraft time: 109,500 hours, 18,568 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Fitting
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER NDT INSPECTION PER W/O 740037417 EO 5313-23-02 FOUND 1 EA FASTENER HOLE WITH CRACK INDICATION ON STA 2598 STR 11 LONGERON L/H SIDE UPPER FITTING
